# SDR UIEA2020100852168

- Difficulty date: October 5, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 89,369 hours, 19,502 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 7732846
- Part serial: 910323
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE BLEED OVERHEAT RIGHT BLEED VALVE OFF ILLUMINATED IN FLIGHT.  PERFORMED QRH PROCEDURE OVERHEAT LIGHT WOULD NOT EXTINGUISH.  REPLACED RIGHT ENGINE (FATS) FAN AIR TEMP SENSOR, IAW MM 36-11-17.  LEAKAGE TEST GOOD AND BITE TEST OK, AIR SUPPLY GOOD.
